MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Catalog Number 01.32.150DH
Health Effect - Clinical Code Pain (1994)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 may 2018.Lot 168438: (b)(4) items manufactured and released on 21 april 2017 expiration date: 2022-04-05 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: mpact flat pe hc liner ø32/d reference 01.32.3241hct (k103721).Lot 170976: (b)(4) items manufactured and released on 21 june 2017.Expiration date: 2022-06-07 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size m 0 reference 01.29.205 (k112115).Lot 171407: (b)(4) items manufactured and released on 08 june 2017.Expiration date: 2022-05-28 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on 17 may 2018.Partial hip revision surgery occurred 6 months after primary cementless total hip arthroplasty.Patient was complaining about pain and the surgeon decided to revise cup, head and liner.The reason of pain cannot be determined on the basis of the radiographic image and information received.
 
Event or Problem Description
The patient came in complaining of groin pain 6 months after the primary.The cause of pain is unknown.The surgeon revised the cup, liner and head.The surgeon used another company's cup and liner with a medacta head.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7522297
Report Number3005180920-2018-00337
Device Sequence Number1176302
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2022
Device Catalogue Number01.32.150DH
Device Lot Number168438
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;